# SDR QMLD201203222841

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 4,981 hours, 13,463 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1500
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,981 hours, 13,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MAIN ROTOR BLADES, FOUND 3 OF THEM WITH 45 DEGREE CRACKS 1.9 METERS OTBD OF THE BLADE BOLT.
